| Catalog Number |
140.588 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994); Tissue Damage (2104)
| Date of Event |
11/07/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Considering the surgical methodology, it was seen that the dentist has used sequence of drills different than the one recommended for the implant installation.Moreover, it was seen that the dentist has selected an implant design which is not recommended for the patient's bone quality.The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form, visual conference of the product returned by the dentist and the evaluation of relevant production records.
Event or Problem Description
(b)(4)¿ the dentist reported that 1 year and 4 months after the dental implant was installed in patient¿s mouth, its loss of osseointegration was observed.Moreover, 32n.Cm of primary stability was achieved, the patient presented insufficient bone quality/quantity (bone type ii).